Get your fever and sniffles under control with our Equate Decongestant-Free Cold and Flu Tablets. These tablets are for people with high blood pressure and help relieve runny nose, sneezing, body aches and pains, fever, and sore throat. These tablets have 325 mg of acetaminophen which acts as a pain reliever and fever reducer, and 2 mg of chlorpheniramine maleate that acts as an antihistamine. Provide yourself with the comfort you need so you can get back to enjoying your day with our Equate Decongestant-Free Cold and Flu Tablets.Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence. Equate Decongestant-Free Cold & Flu HBP, 20 Tablets: Relieves runny nose, sneezing, body aches and pains, fever, and sore throat For people with high blood pressure Includes 20 tablets Active ingredient (in each tablet): acetaminophen 325 mg – pain reliever/fever reducer; chlorpheniramine maleate 2 mg – antihistamine Compare to Coricidin HBP Cold & Flu active ingredients
ترست بايلوت
منذ 5 أيام
منذ 4 أيام